# SDR P5CA2021111000417

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PACKS SEEM TO STAY ON HIGH FLOW(  RESET PACKS IAW AMM 21-51-14. OPS CHECK GOOD AT THIS TIME  )
